# SDR 96FDEA00718

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-203
- Aircraft serial: 288
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, THE A/C STARTED TO VIBRATE AND THE NR 1 ENG INSTRUMENTS, N1 WAS FLUCTUATING 4 TO 6 PERCENT AND THE VIBRATION ON ECAM SHOWED AN ENG PROBLEM.  N1 WAS FLUCTUATING 4 TO 6 PERCENT AND THE VIB ON THE ECAM SHOWED 3.6 ON N1.  WHEN POWER WAS REDUCED TO IDLE VIB DECREASED,  ADDING POWER VIB INCREASED.  RETURNED TO IND WITH ENG IN REDUCED POWER.
